Cookies

We use cookies to ensure that we give you the best experience on our website. By continuing to browse this repository, you give consent for essential cookies to be used. You can read more about our Privacy and Cookie Policy.


Durham Research Online
You are in:

Universality of critical behaviour in a class of recurrent random walks.

Hryniv, O. and Velenik, Y. (2004) 'Universality of critical behaviour in a class of recurrent random walks.', Probability theory and related fields., 130 (2). pp. 222-258.


Item Type:Article
Additional Information:
Keywords:Random walks, Critical behaviour, Universality, Interface, Critical prewetting.
Full text:Full text not available from this repository.
Publisher Web site:http://dx.doi.org/10.1007/s00440-004-0353-z
Date accepted:No date available
Date deposited:No date available
Date of first online publication:October 2004
Date first made open access:No date available

Save or Share this output

Export:
Export
Look up in GoogleScholar